# SDR SWAA041352

- Difficulty date: May 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 65,709 hours, 71,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L2 DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
